# SDR CA160209006

- Difficulty date: February 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,431 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCC4YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19340
- Condition: Galled
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR OIL CHANGE ABNORMAL AMOUNTS OF FERROUS METAL NOTED IN OIL FILTER INSPECTION. CYLINDERS NR 4 & 6 REMOVED FOR INSPECTION & DISCOVERED GALLING DAMAGE TO CYLINDER NR 6 EXHAUST LOBE & CAM FOLLOWER. ENGINE REMOVED FOR REPAIR.
